# SDR AWXA0001955

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN FUSELAGE EXTERIOR SKIN AT BS 456 STR L-17.  REMOVED DAMAGED SECTION OF SKIN.  FABRICATED AND INSTALLED REPAIR PER ER 19-5331-01172-KB1.
